Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 145, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 11, 2007, 3:56 PM EDT for Bartow County, Georgia. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2007, 3:56 PM EDT (19:56 UTC)
- Expired
- Jun 11, 2007, 4:30 PM EDT
- In force
- 34 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Bartow County, GA
The radar
The Atlanta radar (KFFC), 110 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 4:00 PM EDT | HAIL 1.75 | 1 E Pine Log, GA | |
| Jun 11, 4:09 PM EDT | HAIL 0.88 | 3 E Pine Log, GA | CALLER REPORTED GUSTY WINDS...BUT NO DAMAGE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.9 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 346 J/kg
- Mixed-layer CIN
- -129 J/kg
- Mixed-layer LCL
- 1138 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -45 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 111956 SVRFFC GAC015-112030- /O.NEW.KFFC.SV.W.0145.070611T1956Z-070611T2030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 356 PM EDT MON JUN 11 2007 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN BARTOW COUNTY IN NORTHWEST GEORGIA * UNTIL 430 PM EDT * AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR PINE LOG...MOVING SOUTHEAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF NORTHEAST BARTOW COUNTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING FOR EASTERN GEORGIA. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3439 8475 3433 8481 3420 8466 3439 8466 $$
3 follow-up statements
000 WWUS52 KFFC 112014 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 413 PM EDT MON JUN 11 2007 GAC015-112030- /O.CON.KFFC.SV.W.0145.000000T0000Z-070611T2030Z/ BARTOW GA- 413 PM EDT MON JUN 11 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT FOR NORTHEASTERN BARTOW COUNTY... AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS CENTERED 4 MILES EAST OF WHITE NEAR THE BARTOW AND CHEROKEE COUNTY LINE...MOVING SOUTHEAST AT 15 MPH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING FOR EASTERN GEORGIA. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3439 8475 3433 8481 3420 8466 3435 8466 $$
000 WWUS52 KFFC 112015 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 415 PM EDT MON JUN 11 2007 GAC015-112030- /O.CON.KFFC.SV.W.0145.000000T0000Z-070611T2030Z/ BARTOW GA- 415 PM EDT MON JUN 11 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT FOR NORTHEASTERN BARTOW COUNTY... AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR PINE LOG...MOVING SOUTHEAST AT 15 MPH. THE SEVERE THUNDERSTORM WILL MOVE TOWARD THE CHEROKEE COUNTY LINE NORTH OF LAKE ALLATOONA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING FOR EASTERN GEORGIA. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3439 8475 3433 8481 3420 8466 3439 8466 $$
000 WWUS52 KFFC 112030 RRA SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 429 PM EDT MON JUN 11 2007 GAC015-112039- /O.EXP.KFFC.SV.W.0145.000000T0000Z-070611T2030Z/ BARTOW GA- 429 PM EDT MON JUN 11 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BARTOW COUNTY EXPIRES AT 430 PM EDT... THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BUT WILL REMAIN CAPABLE OF VERY HEAVY RAIN...FREQUENT LIGHTNING...WIND GUSTS TO 40 MPH AND POSSIBLY PEA SIZE SMALL HAIL AS IT MOVES TOWARD NORTHERN PARTS OF LAKE ALATOONA AND CARTERSVILLE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING FOR EASTERN GEORGIA. IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3439 8475 3433 8481 3420 8466 3439 8466 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:45 PM EDT, 11 minutes earlier.
Area forecast discussion, Jun 11, 3:45 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 345 PM EDT MON JUN 11 2007 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... SHORT TERM MODELS ARE IN VERY GOOD AGREEMENT AS FAR AS TIMING AND STRENGTH OF UPPER LEVEL TROUGH DROPPING SOUTHWARD THROUGH THE MID ATLANTIC STATES. MINOR DISCREPANCIES NOTED AS GFS HAS NORMAL CONVECTIVE FEEDBACK ISSUES OTHERWISE A BLEND OF NAM/GFS SOLUTIONS APPEARS REASONABLE. MUCAPE AND INSTABILITY FIELDS INDICATING STRONG TO SEVERE PULSE STORMS DEVELOPING OVER NORTHEAST GEORGIA WILL BUILD TO THE SOUTHWEST THROUGH THE EVENING HOURS. AT THE SAME TIME A WEAK SURFACE BOUNDARY LOCATED ACROSS SOUTH GEORGIA IS ACTING AS A FOCUS FOR CONVECTIVE DEVELOPMENT ACROSS SOUTHERN PORTIONS OF FORECAST AREA...AIDED BY WEAK VORT MAX TRAVERSING THE AREA. SPC HAS ISSUED WATCH #380 COVERING EAST GEORGIA THROUGH 10 PM THIS EVENING. BASED ON CURRENT RADAR LOOPS...HAVE EXTENDED THE WATCH AREA TO INCLUDE PORTIONS OF THE ATLANTA METROPOLITAN AREA THROUGH 10 PM. BEYOND THIS EVENING...UPPER LEVEL TROUGH WILL MOVE ACROSS NORTHEAST GEORGIA TOMORROW AFTERNOON AND EVENING...AGAIN AIDING IN CONVECTIVE DEVELOPMENT...SURFACE LOW/BOUNDARY SHIFTS SOUTHWARD TO NORTHERN FLORIDA WHICH WILL SHIFT THE AREA OF STRONG TO SEVERE CONVECTION FURTHER SOUTH TOMORROW AND WEDNESDAY. TEMPERATURES SHOULD COOL A FEW DEGREES THROUGH THE SHORT TERM PERIODS AS COOLER ATLANTIC AIR REMAINS OVER THE AREA...PRODUCING MORNING CLOUDINESS EACH DAY. .LONG TERM /THURSDAY THROUGH MONDAY/... UPPER LEVEL IMPULSES CONTINUE TO MOVE ACROSS THE FORECAST AREA THROUGH THE EARLY PART OF THE WEEKEND AS BROAD UPPER LEVEL TROUGH TRACKS THROUGH THE CAROLINAS LATE FRIDAY AND SATURDAY. CONVECTIVE COVERAGE SHOULD CONTINUE TO DECREASE EACH DAY AND BE MAINLY OVER EASTERN PORTIONS OF FORECAST AREA. SURFACE/UPPER LEVEL RIDGING BUILDS IN BEGINNING SUNDAY. TEMPERATURES WILL REMAIN NEAR NORMAL THROUGH THE EXTENDED PERIODS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 66 87 63 86 62 / 50 20 20 20 20 ATLANTA 68 86 66 85 65 / 40 20 10 20 5 BLAIRSVILLE 59 83 56 82 58 / 40 20 20 20 20 CARTERSVILLE 66 89 62 87 62 / 40 20 10 10 10 COLUMBUS 72 92 66 89 66 / 50 20 20 20 5 GAINESVILLE 66 84 64 84 62 / 50 20 20 20 20 MACON 71 91 66 89 64 / 50 20 20 20 5 ROME 64 93 61 89 64 / 40 20 10 10 10 PEACHTREE CITY 65 86 60 85 61 / 50 20 10 20 5 VIDALIA 74 89 67 83 64 / 50 50 20 30 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 20/12
Hazardous weather outlook, Jun 11, 6:31 AM EDT, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 631 AM EDT MON JUN 11 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111545- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 631 AM EDT MON JUN 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS WITH SOME POSSIBLY SEVERE LATE THIS AFTERNOON AND TONIGHT. .SYNOPSIS... A WEAK AREA OF LOW PRESSURE ROTATING ALONG THE FLORIDA PANHANDLE AND SOUTHERN ALABAMA WILL SPREAD MOISTURE INTO PORTIONS OF NORTH AND CENTRAL GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE CLOUD TO GROUND LIGHTNING AND DAMAGING WIND. .DISCUSSION... A WEAK AREA OF LOW PRESSURE OVER THE FLORIDA PANHANDLE AND SOUTHEAST ALABAMA WILL SPREAD MOISTURE INTO MUCH OF NORTH AND CENTRAL GEORGIA. THE HEATING AND UPSLOPE FLOW WILL HELP TO KICK OFF THE LATE AFTERNOON THUNDERSTORMS...AND THE APPROACHING UPPER LEVEL JET WILL PROVIDE THE VERTICAL SHEAR TO HELP STRENGTHEN SOME OF THESE THUNDERSTORMS. THE CAPE WILL RANGE FROM AROUND 700 IN WEST CENTRAL GEORGIA TO OVER 1800 IN CENTRAL SECTIONS. THE LIFTED INDEX WILL INCREASE TO BETWEEN MINUS 2 TO MINUS 4 DURING THE LATE AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS THROUGH EACH DAY SATURDAY. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGERS AND SPOTTERS SHOULD MONITOR CONDITIONS FOR POSSIBLE ACTIVATION LATER THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jun 11, 2:20 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 220 PM EDT MON JUN 11 2007 GAZ074-111845- 220 PM EDT MON JUN 11 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN WASHINGTON COUNTY UNTIL 245 PM EDT... AT 217 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SANDERSVILLE...MOVING SOUTH AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS WASHINGTON COUNTY THROUGH 245 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SANDERSVILLE...TENNILLE...RIDDLEVILLE AND HARRISON. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Jun 11, 3:10 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 310 PM EDT MON JUN 11 2007 GAZ008-009-111945- 310 PM EDT MON JUN 11 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 50 MPH WINDS IN UNION AND TOWNS COUNTIES UNTIL 345 PM EDT... AT 308 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 5 MILES EAST OF HIAWASSEE IN TOWNS COUNTY AND ANOTHER STRONG STORM CENTERED 2 MILES NORTHWEST OF OWLTON IN UNION COUNTY ...MOVING EAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS UNION AND TOWNS COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE PRESLEY...BRASSTOWN BALD MOUNTAIN...YOUNG HARRIS...HIAWASSEE AND TATE CITY. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 11, 3:20 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 320 PM EDT MON JUN 11 2007 GAZ012-013-020-021-111945- 320 PM EDT MON JUN 11 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 50 MPH WINDS IN CHEROKEE...BARTOW...PICKENS AND GORDON COUNTIES UNTIL 345 PM EDT... AT 316 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED NEAR HINTON...MOVING SOUTHEAST AT 15 MPH. OTHER STRONG STORMS WERE CENTERED NEAR FAIRMOUNT AND 5 MILES NORTHWEST OF WALESKA IN CHEROKEE COUNTY. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS CHEROKEE...BARTOW...PICKENS AND GORDON COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SONORAVILLE...PINE LOG...FUNKHOUSER...FOLSOM...RANGER...FAIRMOUNT...HINTON...BLAINE... TALKING ROCK AND WALESKA. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 11, 3:45 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 345 PM EDT MON JUN 11 2007 GAZ085-112015- 345 PM EDT MON JUN 11 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN JOHNSON COUNTY UNTIL 415 PM EDT... AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM NORTH OF KITE TO WEST OF WRIGHTSVILLE... MOVING SOUTHEAST AT 15 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS JOHNSON COUNTY THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE DONAVAN...WRIGHTSVILLE...SPANN...KITE AND MEEKS. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Jun 11, 3:51 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
351 PM EDT MON JUN 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL HARRISON 32.83N 82.73W
06/11/2007 E1.00 INCH WASHINGTON GA PUBLIC
PUBLIC REPORTS QUARTER-SIZED HAIL FOR SEVERAL MINUTES.
&&
SBKThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 2:41 PM EDT | Severe Thunderstorm Warning | FFC | Washington | 34 min |
| Jun 11, 3:03 PM EDT | Severe Thunderstorm Warning | FFC | Johnson | 42 min |
| Jun 11, 3:42 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 48 min |
| Jun 11, 4:01 PM EDT | Severe Thunderstorm Warning | FFC | Pickens | 29 min |
| Jun 11, 4:16 PM EDT | Severe Thunderstorm Warning | FFC | Dawson | 31 min |
| Jun 11, 4:24 PM EDT | Severe Thunderstorm Warning | FFC | Haralson | 38 min |
| Jun 11, 4:49 PM EDT | Severe Thunderstorm Warning | FFC | Treutlen | 12 min |
| Jun 11, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 23 min |
| Jun 11, 5:35 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe | 25 min |
| Jun 11, 5:51 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Taliaferro, Wilkes | 39 min |
| Jun 11, 5:59 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe | 16 min |
| Jun 11, 6:25 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Taliaferro | 35 min |
| Jun 11, 6:29 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb | 29 min |
| Jun 11, 6:55 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Warren | 35 min |
| Jun 11, 7:12 PM EDT | Severe Thunderstorm Warning | FFC | Glascock | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.